Panic Feeling On Multaq

Updated
jj Says:

At times I feel as if I am going to go into a-fib..you know the feeling you get that something is just not right.I had this feeling the few times I was in afib. Since starting multaq I have only had a few minutes of afib and this was in stressful situations where a family member died. My doctor said this feeling is part of the disease where you feel like you might go into it but, the med is doing its job and stopping it. Of course this is great, but, that feeling that come is frightening to me. At that point I want to panic. I was completely healthy until Feb of this year when I was 911 to ER for afib. I converted and am in normal sinus now and the multaq I guess is doing the job. I had flutter now and again before the big afib attack, but, didn't think anything about it.

4 Replies

Earliest Newest Votes
1
Audrey Says:

I have been on Multaq for 2 yrs, I've gone into A-Fib 3 x's that lasted about 3 hrs each time, did not go to ER, just did my best to relax and take deep breaths. I've also gained 23 lbs, can't seem to get it off and DR doesn't want to believe it's the Multaq...

Was this helpful? 0
2
Dima Says:

42 years old healthy male . sudden new onset of a fib with RVR. placed On Cardizem drip at the hospital converted in 14 hours in to the sinus rhythm . Send home on Multaq twice a day . After 2 weeks on this drug Md said I can be off Multaq now however heart rate went up to 150s just After light run and stays in low 100's at rest . Had to take one dose again just out of fear going back to afib. Have you had something similar ? Elevated heart rate after stopping Multaq?

Was this helpful? 0
3
Verwon Says:

JJ, that can be normal, sometimes we still experiencing basic symptoms of a health condition, and while it might be scary, the fact that it doesn't go into a full blown episode means it is doing its job as it should. For example, my husband has epilepsy, and there have been times he felt like a seizure might be starting, but he didn't experience one, which means his medication is doing its job, as it should.

Dima, it is normal for your heart rate to become elevated, after activity, such as running, even if it is just a short, light run, according to NIH studies. How long were you off of it, before you experienced such issues?

Was this helpful? 0
4
Dima Says:

Re: Verwon (# 3) Expand Referenced Message

I took multaq only for 2 weeks and stoped per my EP electrophysiologist recommendation. After afib and 2 weeks on this med for over a month now experiencing elevated heart rate in high 90's at rest . With light running 170 and up ? No heart elevation noted during biking - norm for me 150 .
Just before afib able to run daily for 2 -4 miles without any issues. I noticed that my heart rate goes high from sitting to standing position. Very frustrating.

Was this helpful? 0

More Discussions:

Feeling panic, like I’m dying, like I’m going crazy

Been on Contrave a little over 3 months and it was like a light switch going off.....fine, happy, feeling “normal&...

2 REPLIES
Severe panic attacks, psychotic feeling and scared...update

I just wanted you all to know that I am the one prescribed medrol dose pack 4 mg for the cough and fluid in lungs that w...

4 REPLIES
Severe panic attacks, almost psychotic feeling, scared

I was prescribed 1 , 4 mg med pack for cough and fluid in lungs that wouldn't clear up with antibiotics alone. This ...

2 REPLIES
Constant feeling of withdrawal with zubsolv

I have been taking Zubsolv for about 6 months now, prior to that I was on Suboxone. I preferred to stay on Suboxone but ...

4 REPLIES
FEELING ILL ON CLOPIDOGREL

i was prescribed Clopidogrel 75 after a suspected TIA. All completed tests results were normal but i suffer from post-po...

1 REPLY
feeling sick on Chantix

I just wanted to let people know that if you take Chantix AS PRESCRIBED, you won't get sick. Make sure you eat right...

2 REPLIES
Feeling very confused!

My son has just started taking Intuniv, he has slept all day. I have a friend that talks very highly about this medicine...

3 REPLIES
harvoni n feeling good

been on harvoni for 7 weeks side effects not to bad, got to keep a full stomach n that usually takes care of the nausea ...

2 REPLIES
Feeling awful on topamax (topiramate)

I started topiramate (topamax) 6 weeks ago for migraines and went from 25 to 50mg after 2 weeks because I was doing fine...

1 REPLY
Feeling weird on Lexapro

I am a 39 year old female, just started taking Lexapro 10 mg this morning. I am feeling completely strange, my head has ...

1 REPLY